# SDR REXA2024031500284

- Difficulty date: March 1, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: SH670314077
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED ALONG THE INBOARD FWD EDGE UNDERSIDE REMOVED AND REPLACED SERVICE DOOR STEP PLATE (P/N SH670-31407-7)
